Works matching DE "BERNOULLI polynomials"
Results: 559
q-Analogs of Lidstone expansion theorem, two-point Taylor expansion theorem, and Bernoulli polynomials.
- Published in:
- Analysis & Applications, 2019, v. 17, n. 6, p. 853, doi. 10.1142/S0219530518500264
- By:
- Publication type:
- Article
Exact and Approximation Product Solutions Form of Heat Equation with Nonlocal Boundary Conditions Using Ritz-Galerkin Method with Bernoulli Polynomials Basis.
- Published in:
- Numerical Methods for Partial Differential Equations, 2017, v. 33, n. 4, p. 1143, doi. 10.1002/num.22136
- By:
- Publication type:
- Article
A study of multivariatecontrol chart based on Kullback-Leibler information.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2005, v. 25, n. 11/12, p. 1205, doi. 10.1007/s00170-003-1947-9
- By:
- Publication type:
- Article
On an operational matrix method based on generalized Bernoulli polynomials of level m.
- Published in:
- Calcolo, 2018, v. 55, n. 3, p. 1, doi. 10.1007/s10092-018-0272-5
- By:
- Publication type:
- Article
Symmetric Identities for Euler Polynomials.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 5, p. 745, doi. 10.1007/s00373-010-0945-6
- By:
- Publication type:
- Article
Inverse Relations and the Products of Bernoulli Polynomials.
- Published in:
- Graphs & Combinatorics, 2010, v. 26, n. 3, p. 361, doi. 10.1007/s00373-010-0947-4
- By:
- Publication type:
- Article
Asymptotics of series of a special form.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 188, n. 2, p. 167, doi. 10.1007/s10958-012-1114-7
- By:
- Publication type:
- Article
Numerical Solution of Time Fractional Cable Equation via the Sinc-Bernoulli Collocation Method.
- Published in:
- Journal of Applied & Computational Mechanics, 2021, p. 1916, doi. 10.22055/JACM.2020.31923.1940
- By:
- Publication type:
- Article
Probability Bounds for Polynomial Functions in Random Variables.
- Published in:
- Mathematics of Operations Research, 2014, v. 39, n. 3, p. 889, doi. 10.1287/moor.2013.0637
- By:
- Publication type:
- Article
On the Pathwise Optimal Bernoulli Routing Policy for Homogeneous Parallel Servers.
- Published in:
- Mathematics of Operations Research, 1996, v. 21, n. 2, p. 469, doi. 10.1287/moor.21.2.469
- By:
- Publication type:
- Article
Series de productos de senos (y cosenos).
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2024, v. 27, n. 1, p. 87
- By:
- Publication type:
- Article
On Lyapunov-type inequalities for fiv v-type inequalities for five different types of higher ent types of higher order boundary value problems.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 1, p. 90, doi. 10.55730/1300-0098.3494
- By:
- Publication type:
- Article
On Bell based Appell polynomials.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 4, p. 1099, doi. 10.55730/1300-0098.3415
- By:
- Publication type:
- Article
A special approach to derive new formulas for some special numbers and polynomials.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2217, doi. 10.3906/mat-2005-116
- By:
- Publication type:
- Article
New classes of Catalan-type numbers and polynomials with their applications related to p-adic integrals and computational algorithms.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 6, p. 2337, doi. 10.3906/mat-2008-24
- By:
- Publication type:
- Article
Higher-order character Dedekind sum.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 998, doi. 10.3906/mat-1911-93
- By:
- Publication type:
- Article
A new class of generalized polynomials associated with Laguerre and Bernoulli polynomials.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 486, doi. 10.3906/mat-1811-56
- By:
- Publication type:
- Article
Extended Laguerre-Appell polynomials via fractional operators and their determinant forms.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1686, doi. 10.3906/mat-1710-55
- By:
- Publication type:
- Article
Higher order generalized geometric polynomials.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 3, p. 887, doi. 10.3906/mat-1705-95
- By:
- Publication type:
- Article
The Miki-type identity for the Apostol-Bernoulli numbers.
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 97
- By:
- Publication type:
- Article
New recurrence relations for several classical families of polynomials.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 10, p. 1512, doi. 10.1080/10236198.2021.1999432
- By:
- Publication type:
- Article
Application of periodic Bernoulli polynomials in approximating the solution of linear time-delay optimal control problems.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 9, p. 1329, doi. 10.1080/10236198.2021.1983551
- By:
- Publication type:
- Article
A Bernoulli polynomial approach with residual correction for solving mixed linear Fredholm integro-differential-difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 10, p. 1619, doi. 10.1080/10236198.2013.768619
- By:
- Publication type:
- Article
Some results on power sums and Apostol-type polynomials.
- Published in:
- Integral Transforms & Special Functions, 2010, v. 21, n. 4, p. 307, doi. 10.1080/10652460903169288
- By:
- Publication type:
- Article
Power expansions of powers of trigonometric functions and series containing Bernoulli and Euler polynomials.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 11, p. 797, doi. 10.1080/10652460902867718
- By:
- Publication type:
- Article
A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 7, p. 551, doi. 10.1080/10652460802648473
- By:
- Publication type:
- Article
Some families of Weierstrass-type functions and their applications.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 9, p. 621, doi. 10.1080/10652460802230546
- By:
- Publication type:
- Article
New sums of products of Bernoulli numbers.
- Published in:
- Integral Transforms & Special Functions, 2008, v. 19, n. 2, p. 105, doi. 10.1080/10652460701541795
- By:
- Publication type:
- Article
Some relationships between the generalized Apostol-Bernoulli polynomials and Hurwitz-Lerch Zeta functions.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 11, p. 803, doi. 10.1080/10652460600926907
- By:
- Publication type:
- Article
A summation formula for convergence acceleration of some Dirichlet and related series.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 10, p. 703, doi. 10.1080/10652460500422643
- By:
- Publication type:
- Article
p -adic q -integrals associated with the Changhee-Barnes' q -Bernoulli polynomials.
- Published in:
- Integral Transforms & Special Functions, 2004, v. 15, n. 5, p. 415, doi. 10.1080/10652460410001672960
- By:
- Publication type:
- Article
CONTOUR INTEGRATION UNDERLIES FUNDAMENTAL BERNOULLI NUMBER RECURRENCE.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 2, p. 351, doi. 10.14321/realanalexch.41.2.0351
- By:
- Publication type:
- Article
On powers that are sums of consecutive like powers.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-016-0068-0
- By:
- Publication type:
- Article
An explicit form of the polynomial part of a restricted partition function.
- Published in:
- Research in Number Theory, 2017, v. 3, n. 1, p. 1, doi. 10.1007/s40993-016-0065-3
- By:
- Publication type:
- Article
Covering sumsets of a prime field and class numbers.
- Published in:
- Research in the Mathematical Sciences, 2023, n. 4, p. 1, doi. 10.1007/s40687-023-00404-z
- By:
- Publication type:
- Article
Covering sumsets of a prime field and class numbers.
- Published in:
- Research in the Mathematical Sciences, 2023, v. 10, n. 4, p. 1, doi. 10.1007/s40687-023-00404-z
- By:
- Publication type:
- Article
Bernoulli Polynomials Method for Solving Integral Equations with Singular Kernel.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 12, p. 3817, doi. 10.21123/bsj.2024.9712
- By:
- Publication type:
- Article
On generalized Lagrange-Hermite-Bernoulli and related polynomials.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2019, v. 23, n. 2, p. 211, doi. 10.12697/ACUTM.2019.23.19
- By:
- Publication type:
- Article
Some (p, q)-analogues of Apostol type numbers and polynomials.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2019, v. 23, n. 1, p. 37, doi. 10.12697/ACUTM.2019.23.04
- By:
- Publication type:
- Article
q-Difference equations for the 2-iterated q-Appell and mixed type q-Appell polynomials.
- Published in:
- Arabian Journal of Mathematics, 2019, v. 8, n. 1, p. 63, doi. 10.1007/s40065-018-0211-y
- By:
- Publication type:
- Article
Numerical solution of the time-delayed optimal control problems with hybrid functions.
- Published in:
- IMA Journal of Mathematical Control & Information, 2015, v. 32, n. 3, p. 623, doi. 10.1093/imamci/dnu012
- By:
- Publication type:
- Article
Scatterplots for Logistic Regression.
- Published in:
- Journal of Computational & Graphical Statistics, 1999, v. 8, n. 3, p. 413, doi. 10.2307/1390865
- By:
- Publication type:
- Article
Laguerre-based Hermite-Bernoulli polynomials associated with bilateral series.
- Published in:
- Tbilisi Mathematical Journal, 2018, v. 11, n. 2, p. 111, doi. 10.32513/tbilisi/1529460026
- By:
- Publication type:
- Article
A ZERO-FREE REGION FOR THE FRACTIONAL DERIVATIVES OF THE RIEMANN ZETA FUNCTION.
- Published in:
- New Zealand Journal of Mathematics, 2020, v. 50, p. 1, doi. 10.53733/42
- By:
- Publication type:
- Article
ON THE BARNES MULTIPLE ZETAAND GAMMA FUNCTION.
- Published in:
- Siauliai Mathematical Seminar, 2014, v. 9, n. 17, p. 27
- By:
- Publication type:
- Article
An Improved Collocation Approach of Euler Polynomials Connected with Bernoulli Ones for Solving Predator-Prey Models with Time Lag.
- Published in:
- International Journal of Differential Equations, 2020, p. 1, doi. 10.1155/2020/9176784
- By:
- Publication type:
- Article
NEW SUPERCONGRUENCES INVOLVING PRODUCTS OF TWO BINOMIAL COEFFICIENTS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 3, p. 367, doi. 10.1017/S0004972719000911
- By:
- Publication type:
- Article
CLOSED FORMS FOR DEGENERATE BERNOULLI POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2020, v. 101, n. 2, p. 207, doi. 10.1017/S0004972719001266
- By:
- Publication type:
- Article
EXPLICIT ZERO-COUNTING THEOREM FOR HECKE–LANDAU ZETA-FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 3, p. 400, doi. 10.1017/S0004972716001106
- By:
- Publication type:
- Article
Some New Formulae for Genocchi Numbers and Polynomials Involving Bernoulli and Euler Polynomials.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2014, p. 1, doi. 10.1155/2014/760613
- By:
- Publication type:
- Article